# SDR DALA2023021301098

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N132DU
- Make and model: Airbus A300*
- Aircraft serial: 50051
- Aircraft time: 6,177 hours, 2,849 cycles
- System (JASC): 3160 · Central Display
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 8132 - ATO - DUE TO RIGHT SIDE FMS BLANKED OUT. CORRECTIVE ACTION: REMOVED AND REPLACED NUMBER 5 DISPLAY UNIT OK FOR SERVICE. (LP 2623820)
